# SDR R61A201505060283

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 4,862 hours, 3,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CHECK, ONE DENT FOUND ON SKIN LOCATED BETWEEN FRAME 11-10, BETWEEN OF STRINGER 15L-17L.  MX PERFORMED REPAIR TO DAMAGE IAW ETD 2015-170-042728, REV D.
